# SDR DYV2009F00000

- Difficulty date: January 29, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N1083S
- Make and model: Beech C90A
- Aircraft serial: LJ1142
- Engine: Pwa PT6A6
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 903610379
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 5,540 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BEFORE LANDING, WHEN GEAR WAS SELECTED DOWN, THE RT GREEN DOWN LIGHT FAILED TO ILLUMINATE.  THE GEAR UNSAFE LIGHT AND HORN DID NOT INDICATE AN UNLOCKED GEAR.  AFTER A FLYBY AND A VISUAL LOOK BY GROUND PERSONNEL, THE FAILED GEAR LIGHT CAME ON AND A LANDING WAS MADE WITH NORMAL INDICATORS.  THE DOWN LOCK SWITCH WAS TESTED AND FOUND INTERMITTENT.  THE SWITCH WAS REPLACED WITH A NEW PART AND FUNCTION TESTED FOR PROPER CONSISTENT FUNCTION.  (K)
